# SDR YENA2023005020489

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 06031
- Aircraft time: 36,392 hours, 7,065 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2924, LAX-JFK. '#1 FA REPORTED BURNING PLASTIC SMELL BELOW 4OOO NEAR THE PANTRY AREA; ACCOMPLISHED GVI OF FWD CABIN AND PANTRY AREA  UNABLE TO DUPLICATE SMELL COMPLIED WITH INFORMATION NOTICE 2017-T0515, SECTION A  ISOLATED FAULT TO TYPE 10 (A) 1, C PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D  A/C IS OK FOR SERVICE.'
